# SDR DALA2022072005035

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,504 hours, 29,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inaccurate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 2R DOOR SHOWS ARMED WHEN UNARMED. CORRECTIVE ACTION: "ARMED" INDICATION WAS EXTINGUISHED W/ 2R SLIDE HANDLE IN DISARMED DETENT UPON MTC ARRIVAL TO ACFT. OPS CHECKED INDICATION , SHOWED "ARMED" WHEN SLIDE HANDLE ARMED AND EXTINGUISHES ACCORDINGLY WHEN SLIDE HANDLE SELECTED TO DISARM. REF B757 AMM 52-11. (9182534)
